Nagoya Mathematical Journal

Almost paracontact and parahodge structures on manifolds

Soji Kaneyuki and Floyd L. Williams

Full-text: Open access

Article information

Nagoya Math. J., Volume 99 (1985), 173-187.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)
Secondary: 32M99: None of the above, but in this section 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)


Kaneyuki, Soji; Williams, Floyd L. Almost paracontact and parahodge structures on manifolds. Nagoya Math. J. 99 (1985), 173--187.

Export citation


  • [1] S. Kaneyuki andM. Kozai, Paracomplex structures andaffine symmetric spaces, Tokyo J. Math., 8 (1985), 301-318.
  • [2] S. Kaneyuki and M. Kozai, On the isotropy subgroup of the automorphism group of a parahermitian symmetric space, to appear in Tokyo J. Math.
  • [3] B. Kostant, Quantization andunitary representations, Lecture Notes in Mathe- matics, vol. 170,Springer-Verlag, Berlin, 87-208.
  • [4] A.Morimoto, On normal almost contact structures, J.Math. Soc. Japan, 15 (1963), 420-436.
  • [5] A. Morimoto, On normal almost contact structures with regularity, Tohoku Math. J., 16 (1964), 90-104.
  • [6] M. Takeuchi, Cell decompositions and Morse equalities on certain symmetric spaces, J. Fac. Sci.Univ. Tokyo. Section I, 12 (1965), 81-192.
  • [7] M. Takeuchi, Stability of certain minimal submanifolds of compact Hermitian symmetric spaces, Tohoku Math. J.,36 (1984), 293-314.
  • [8] N. R. Wallach, Symplectic Geometry and Fourier Analysis Math. Sci. Press, Mass. 1977.
  • [9] S. S. Koh, On affine symmetric spaces, Trans. Amer. Math. Soc, 119 (1965), 291-309. Soji Kaneyuki Sophia University, Tokyo Kioicho, Chiyoda-ku Tokyo 102, Japan and University of Massachusetts IAmherst Floyd L. Williams University of Massachusetts/Amherst Ma. 01003 U.S.A.